MAUDE Adverse Event Report: JELCO; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM

JELCO; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM
Model Number 335503
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/23/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received indicating that at the end of therapy with a smiths medical peripheral intravenous catheters (pivc)|jelco safety acuvance plus catheter, the needle was found to be unsmooth and there was a feeling of adhesion to the blood vessels.It was also reported that needle catheters were reduced by half after pressed the vessels.It was noted that x-ray examination was performed, and the stump catheter was found in the body.It was also noted that the patient experienced pain.No further adverse effects were reported.

Brand Name
JELCO
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM
MDR Report Key12473992
Report Number3012307300-2021-09363
Device Sequence Number3892018
Product Code FOZ
UDI-Device Identifier10351688071422
UDI-Public10351688071422
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K012128
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number335503
Device Catalogue Number335503
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2021
Initial Report FDA Received Date09/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1